Possible Impact of Dropout in a Study of High-Dose Olanzapine and Prolactin Levels
J Clin Psychiatry 2004;65(8):1150[letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: Prolactin elevation as a consequence of antipsychotic drug therapy may result in decreased sexual desire, difficulties in sexual performance, and gynecomastia in men and in amenorrhea, infertility, breast engorgement, and lactation in women.1 Karagianis and Baksh2 studied 24 patients to determine whether high-dose (20–40 mg/day) olanzapine was associated with prolactin elevation. They found that there was no correlation between dose of olanzapine and prolactin level, that the highest elevation of prolactin was 20 ng/mL, and that only 21% of patients had (mildly) elevated prolactin levels.